# SDR BHKR0621 12

- Difficulty date: June 21, 2012
- Submitted: June 26, 2012
- Operation: General aviation
- Aircraft: N51FN
- Make and model: Lear 35A
- Aircraft serial: 069
- Aircraft time: 14,148 hours, 9,393 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, GEAR UP, FLAPS 8 DEGREES, NO TRANSIENT ELECTRICAL LOADS COMMANDED, THE LT GENERATOR AMBER CAUTION LIGHT WAS OBSERVED.   ENROUTE TO THE DELTA PATTERN, CONDUCTED GENERATOR FAILURE (SINGLE) CHECKS, BUT THE GENERATOR WOULD NOT RESET.   LANDING WAS UNEVENTFUL.
